Aa
A
A
A
Close
Women's Health Community
65.6k Members
Avatar universal

Heavy bleeding

I stopped taking birth control almost two months ago.  My first period was somewhat normal and I have started my second period sooner than I should have and it is very heavy and with some clots.  Is this normal due to stopping taking birth control?  I was on it for 8 years straight.  
1 Responses
973741 tn?1342346373
COMMUNITY LEADER
Hormones will do funny things to your cycle.  I'd call your physician and maybe ask for an exam.  Periods are always heavier off birth control pills than on.  But do consult with your physician.  
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.